Skip to main content

Tolulope Fadina

Assistant Professor

Additional Campus Affiliations

Assistant Professor, Mathematics

Recent Publications

Fadina, T., Liu, Y., & Wang, R. (2024). A framework for measures of risk under uncertainty. Finance and Stochastics, 28(2), 363-390.

Fadina, T., Liu, P., & Wang, R. (2023). One Axiom to Rule Them All: A Minimalist Axiomatization of Quantiles. SIAM Journal on Financial Mathematics, 14(2), 644-662.

Bellini, F., Fadina, T., Wang, R., & Wei, Y. (2022). Parametric measures of variability induced by risk measures. Insurance: Mathematics and Economics, 106, 270-284.

Fadina, T., Neufeld, A., & Schmidt, T. (2019). Affine processes under parameter uncertainty. Probability, Uncertainty and Quantitative Risk, 4, Article 5.

Fadina, T., & Schmidt, T. (2019). Default ambiguity. Risks, 7(2), Article 64.

View all publications on Illinois Experts